Have Pediatric Questions? Ask a Pediatrician.
Thank you for your question.
Check the number of pills that you have with you and see if there are any missing pills, if you remember how many there were prior to her possibly taking them.
If she has any symptoms like vomiting, yellowness of eyes, drowsiness, she must be taken immediately to the emergency department.
The only way to know for sure is to have a blood test done and that is done in the hospital.
So if you are not sure, and if you think that she may have taken too many pills I would suggest that you take her to the emergency so that she can have a blood test done to be sure.
Let me know if you have more questions.
I would appreciate it if you rate me by clicking on one of the rating options at your end.
This session is open for any number of further questions.I would appreciate a rating by clicking on one of the stars as that is the only way I am credited on here for helping you out.Regards